Buy online without prescription simple weight loss plan discount delivery



simple weight loss plan : us Oxide Use (Whippets)
Hello, all.

I just wanted to share my experience & hopefully recieve some feedback. This may be a bit lengthy, but I would sincerely appreciate any advice; I have been worrying myself sick... (My friend & I did about 25 whippets each, breathing in & out through a balloon.) I am in constant fear that I have caused irreversible brain damage, due to hypoxia, or caused a b12 deficiency. Please not to judge too harshly, because I’m already going through pure hell as it is.

Shortly after arriving home, I decided to grab a bite to eat. Everything was completely normal at this point, up until I went to visit a friend of mine. I had a horrible feeling come over me, that I just couldn’t shake. I freaked, & got out of there fast. After I arrived home once again, I had vivid dreams that caused me to panic again. I went to the ER, thinking there had to be something wrong. The Doc had indicated that I was just experiencing a panic attack. I have never had any panic attacks in the past, so I convinced myself it had to be something else. (My symptoms: Pins & needles in feet and hands, muscle spasms/cramps in legs. Skin feeling like it’s burning, fear/panic that something is wrong with my brain, burning tongue, hearing music in my head, fear)

I finally made an appointment with a neurologist, & he did a MRI (which came back clear) He said I was fine. I also had a full blood panel done, which came back clear. Could the damage be less extensive, to the point where is doesn’t show up on a MRI? I just can’t shake this awful feeling. I feel this occurrence, or the drug itself, has caused me to have brain damage/personality disorder. Before this happened to me, I was a very happy bubbly person. Now, I’m in constant fear. (Never experienced panic/anxiety in my life) I made a huge mistake & I am terrified that I will not fully recover. It’s been a year and a half since this happened. I have been taking methylated b12, just to play it safe, but I am at a loss as to what happened to me.

simple weight loss plan with menus : You were checked out by medical professionals which is a very good thing to do, and you were honest about how much nitrous that you used.

You are also taking B-12 supplements and eating food with B-12 so you don't have a B-12 deficiency or any lasting damage from the nitrous, since if you did it would have showed up on the MRI or in other ways.

You do sound as though you are getting anxiety/panic attacks, please talk to a doctor and go on medication for anxiety and see a therapist. Be honest about what happened with the nitrous and any other drugs you use, you will not get into legal trouble for doing this. Good luck, and stay safe.

simple weight loss procedure chemistry : The nitrous didn't do any physical damage. That would be extremely unusual if you only used it once. Brain damage and b-12 deficiencies from nitrous tend to take months or years of heavy, daily or regular use to appear. Also, if one were to have any of the health problems that are associated with nitrous even if somehow one use did cause such side effects, it would show up on an MRI and/or blood work along with a medical exam. So, there's nothing wrong with your brain chemistry/structure or physiology and this has been confirmed by medical tests.

It does sound as though your use of nitrous caused you to develop anxiety. Perhaps, there is a component of guilt and anxiety over the thought that you used a drug rather than having had any problems that resulted directly from nitrous. Your symptoms are likely caused by your anxiety and there is no physical damage since your medical examinations show no problems. I agree with PriestTheyCalledHim on the idea of discussing your anxiety with your doctor.

Perhaps, your doctor would be able to give you a medication that is able to control this anxiety, as it sounds like the anxiety following this experience has been difficult for you. If you aren't interested in medications, you could simply discuss your anxiety with a therapist. This may be very helpful for you, talking to a counselor was very helpful for some issues that I was dealing with at one time in my life, not related to drugs but other things in my life and it was extremely helpful. If you find the right therapist, it might be extremely effective for you.

From what you wrote, I wonder if your anxiety is caused by feelings of guilt about having used a drug rather than any side effects of the nitrous at all. This may be completely off base, perhaps the nitrous caused an experience that was so negative on an emotional level that you're playing it over and over in your mind and suffering anxiety as a result. Seeing a therapist and/or getting a prescription for anti-anxiety meds could be effective for this type of anxiety as well.

simple weight loss program : Thank you both for your responses. I feel relieved, but still on edge. Never experienced anxiety in my life, up until this point.

I am new to these feelings, so still trying to figure out how to cope. I am going to see a therapist next week. I am just scared that I caused myself brain damage from rebreathing into the balloon over & over. I should have done thorough research before attempting to use it. I feel so foolish...

simple weight loss programs : The only reason I am still worried about brain damage, is because I read that if one has minimal brain damage, it won’t always show on a MRI. I feel like I let my Family down too. If I would have known the dangers, I would have never done it.

Forum

Drug Discussion

Basic Drug Discussion